Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Semigroup of endomorphisms of a locally compact group


Authors: Morikuni Goto and Naoki Kimura
Journal: Trans. Amer. Math. Soc. 87 (1958), 359-371
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0096746-8
MathSciNet review: 0096746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, I, Princeton, 1946. MR 0082628 (18:583c)
  • [2] F. Gantmacher, Canonical representation of automorphisms of a complex semi-simple Lie group, Rec. Math. (Mat. Sbornik) N.S. vol. 5 (1939) pp. 101-144. MR 0000998 (1:163d)
  • [3] A. M. Gleason, The structure of locally compact groups, Duke Math. J. vol. 18 (1951) pp. 85-104. MR 0039730 (12:589a)
  • [4] -, Groups without small subgroups, Ann. of Math. vol. 56 (1952) pp. 193-212. MR 0049203 (14:135c)
  • [5] M. Goto, Faithful representations of Lie groups I, Mathematica Japonicae vol. 1 (1948) pp. 107-119. MR 0029919 (10:681a)
  • [6] -, Linear representations of topological groups, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 425-437. MR 0038982 (12:479e)
  • [7] -, On the group of automorphisms of a locally compact connected group, Memoirs of the Amer. Math. Soc., no. 14, 1955, pp. 23-29. MR 0069185 (16:997b)
  • [8] -, Dense imbeddings of locally compact connected groups, Ann. of Math. vol. 61 (1955) pp. 154-169. MR 0065567 (16:447b)
  • [9] G. Hochschild, The automorphism group of a Lie group, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 209-216. MR 0045735 (13:624e)
  • [10] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [11] Y. Matsushima, On the decomposition of an $ (L)$-group, J. Math. Soc. Japan vol. 1 (1950) pp. 264-274. MR 0039735 (12:589f)
  • [12] D. Montgomery and L. Zippin, Topological transformation groups, New York, 1955. MR 0073104 (17:383b)
  • [13] K. Nomizu and M. Goto, On the group of automorphisms of a topological group, Tôhoku Math. J. vol. 2 (1950) pp. 47-50. MR 0038354 (12:390i)
  • [14] L. Pontrjagin, Topological groups, Princeton, 1939.
  • [15] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.
  • [16] H. Yamabe, On the conjecture of Iwasawa and Gleason, Ann. of Math. vol. 58 (1953) pp. 48-54. MR 0054613 (14:948e)
  • [17] -, A generalization of a theorem of Gleason, Ann. of Math. vol. 58 (1953) pp. 351-365. MR 0058607 (15:398d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0096746-8
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society